# SDR AWXA200500082

- Difficulty date: January 12, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON CABIN FLOOR SEAT TRACK Y765 BETWEEN FR 20 AND FR 23.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK Y765 FROM FR 20 TO FR 23 IAW A320 SRM 51-72-11.
